Expand icon Search icon File icon file Download

Items where Author is "Penman, DB"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Article

Penman, DB and McDiarmid, CJH and Iliopoulos, V (2018) Linear Extensions and Comparable Pairs in Partial Orders. Order, 35 (3). pp. 403-420. DOI https://doi.org/10.1007/s11083-017-9439-y

Harden, CM and Penman, DB (2013) Fixed Point Polynomials of Permutation Groups. The Electronic Journal of Combinatorics, 20 (2). DOI https://doi.org/10.37236/2955

Penman, DB and Wells, MD (2013) On Sets with More Restricted Sums than Differences. Integers, 13. creators-Penman=3ADavid_B=3A=3A.

Iliopoulos, V and Penman, DB (2012) Dual Pivot Quicksort. Discrete Mathematics, Algorithms and Applications, 04 (03). creators-Penman=3ADavid_B=3A=3A.

Biggins, JD and Penman, DB (2009) Large deviations in randomly coloured random graphs. Electronic Communications in Probability, 14 (none). pp. 290-301. DOI https://doi.org/10.1214/ecp.v14-1478

Maistrelli, E and Penman, DB (2006) Some colouring problems for Paley graphs. Discrete Mathematics, 306 (1). pp. 99-106. DOI https://doi.org/10.1016/j.disc.2005.10.018

Book Section

Penman, DB and Cannings, C (2003) Models of random graphs and their applications. In: Stochastic Processes Modelling and Simulation. Handbook of Statistics, 21 . Elsevier, 51 - 91.

This list was generated on Fri Feb 3 07:25:56 2023 GMT.